Residue currents of the Bochner-Martinelli type.

Título inglés Residue currents of the Bochner-Martinelli type.
Título español Corrientes residuales del tipo Bochner-Martinelli.
Autor/es Passare, Mikael ; Tsikh, August ; Yger, Alain
Organización Mat. Inst. Stockholms Univ., Estocolmo, Suecia;Otdel. Mat. Krasnoyarskskii Univ., Krasnoyarsk, Rusia;Lab. Math. Pur. Univ. Bordeaux 1, Talence, Francia
Revista 0214-1493
Publicación 2000, 44 (1): 85-117, 30 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Our objective is to construct residue currents from Bochner-Martinelli type kernels; the computations hold in the non complete intersection case and provide a new and more direct approach of the residue of Coleff-Herrera in the complete intersection case; computations involve crucial relations with toroidal varieties and multivariate integrals of the Mellin-Barnes type.
Clasificación UNESCO 120211
Palabras clave español Integral de Bochner ; Funciones holomorfas de varias variables ; Funciones de variable compleja
Código MathReviews MR1775747
Código Z-Math Zbl 0964.32003
Icono pdf Acceso al artículo completo